Get relief from allergy symptoms—including nasal congestion and sinus pressure.
Who can use this product
Adults and children 12 years and over:2 tablets every 4 - 6 hours when necessary.Maximum 8 tablets in 24 hours.
WHICH SINUSES ARE CAUSING YOUR SINUS PAIN?
Frontalin your forehead, vary greatly in size
Ethmoidbehind your nose and between your eyes, about the size of a matchbox
Maxillarybehind your cheekbones, between the bottom of your eyes, and the top of your upper jaw, about the size of a large walnut
Sphenoiddeep in your head behind your nose, about the size of a large grape
.Do not use if you have taken paracetamol, have taken anti-histamines, need to drive a car, need to operate machinery or for children under 12 years.
Phenylephrine Hydrochloride 5mg per tabletParacetamol 500mg per tabletChlorpheniramine Maleate 2mg per tablet
How It Works
Phenylephrine Hydrochloride is a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear.Paracetamol is an analgesic that relieves sinus and headache pain.Chlorpheniramine is an antihistamine that relieves allergy and hay fever symptoms.